×

zbMATH — the first resource for mathematics

On the minimal speed of traveling waves for a nonlocal delayed reaction-diffusion equation. (English) Zbl 1334.35114
Nonlinear Oscil., N.Y. 13, No. 1, 1-9 (2010) and Neliniń≠ni Kolyvannya 13, No. 1, 1-9 (2010).
Summary: In this note, we give constructive upper and lower bounds for the minimal speed of propagation of traveling waves for a nonlocal delayed reaction-diffusion equation.

MSC:
35K57 Reaction-diffusion equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. A. Gourley, J. So, and J. Wu, ”Nonlocality of reaction–diffusion equations induced by delay: biological modeling and nonlinear dynamics,” J. Math. Sci., 124, 5119–5153 (2004). · Zbl 1128.35360 · doi:10.1023/B:JOTH.0000047249.39572.6d
[2] W.-T. Li, S. Ruan, and Z.-C.Wang, ”On the diffusive Nicholson’s blowflies equation with nonlocal delay,” J. Nonlinear Sci., 17, No. 6, 505–525 (2007). · Zbl 1134.35064 · doi:10.1007/s00332-007-9003-9
[3] J. So, J. Wu, and X. Zou, ”A reaction–diffusion model for a single species with age structure. I. Travelling wavefronts on unbounded domains,” Proc. Roy. Soc. A, 457, 1841–1853 (2001). · Zbl 0999.92029 · doi:10.1098/rspa.2001.0789
[4] E. Trofimchuk, P. Alvarado, and S. Trofimchuk, On the Geometry of Wave Solutions of a Delayed Reaction–Diffusion Equation, e-print: arXiv:math/0611753v2 [math. DS] (2008).
[5] Z.-C. Wang, W.-T. Li, and S. Ruan, ”Traveling fronts in monostable equations with nonlocal delayed effects,” J. Dyn. Diff. Equat., 20, 573–607 (2008). · Zbl 1141.35058 · doi:10.1007/s10884-008-9103-8
[6] S. Ma, ”Traveling waves for nonlocal delayed diffusion equations via auxiliary equations,” J. Different. Equat., 237, 259–277 (2007). · Zbl 1114.34061 · doi:10.1016/j.jde.2007.03.014
[7] K.W. Schaaf, ”Asymptotic behavior and traveling wave solutions for parabolic functional differential equations,” Trans. Amer. Math. Soc., 302, 587–615 (1987). · Zbl 0637.35082
[8] E. Trofimchuk and S. Trofimchuk, ”Admissible wavefront speeds for a single species reaction–diffusion equation with delay,” Discr. Contin. Dyn. Syst. A, 20, 407–423 (2008). · Zbl 1154.34032 · doi:10.3934/dcds.2008.20.407
[9] J. Wu, D. Wei, and M. Mei, ”Analysis on the critical speed of traveling waves,” Appl. Math. Lett., 20, 712–718 (2007). · Zbl 1113.35097 · doi:10.1016/j.aml.2006.08.006
[10] M. Aguerrea, S. Trofimchuk, and G. Valenzuela, ”Uniqueness of fast travelling fronts in a single species reaction–diffusion equation with delay,” Proc. Roy. Soc. A, 464 (2008). · Zbl 1152.35403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.